# SDR MWEA030184

- Difficulty date: April 28, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591214160
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER ATTACH ANGLE IS CRACKED IN RADIUS AT FRAME STATION 1437.  FABRICATED AND INSTALLED ANGLE AND INSTALLED FILLER AND WASHERS.
